# SDR SWAA2023051845878

- Difficulty date: May 5, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 56,458 hours, 33,945 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-8 MID CABIN FLOOR PANEL 241AF HAS PULLED COMPOSITE FIBERS ON UPPER SURFACE.<[01] EVALUATED AND FOUND DAMAGE TO UPPER SURFACE TO BE REPAIRABLE IAW SRM 53-00-50-2R-0 REPAIR GENERAL TABLE 201 REPAIR 1 CLEANED AND PREPPED UPPER SURFACE IAW SRM 53-00-50-2R-1 STEPS 3A; C-F VERIFIED REPAIR MATERIALS AS GLASS FABRIC--BMS9-3 (A164924); RESIN--EPOCAST 50A1 (A176810) IAW SRM 53-00-50-2R-1 TABLE 201 NEED OK TO BOND;[02] VERIFIED ITEM 1 OK TO BOND;[03] BONDED REPAIR IAW SRM 53-00-50-2R-1 STEPS 3J-M. TAP TEST GOOD.;[04] REPAIRED DAMAGE TO UPPER SURFACE OF FLOOR BOARD 241AF IAW SRM 53-00-50-2R-0 REPAIR GENERAL AND SRM 53-00-50-2R-1 REPAIR 1. TAP TEST GOOD.;[05] VERIFIED ITEMS 3 AND 4;[06] AUDIT C/W
